# SDR CA981022009

- Difficulty date: October 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Swrngn SA226AT
- Engine: Garrtt TPE33110UA
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 2781006021
- Condition: Cracked
- Location: Hydraulic System
- Part time: 13,701 hours
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, ANNUNCIATOR PANEL INDICATION OF A HYDRAULIC LEAK.   AIRCRAFT RETURNED TO AIRPORT OK.  INVESTIGATION FOUND A CRACKED PIPE.  14,411.
